Gyenge, N., Bennett, S. and Erdelyi, R. (2015) Non-homogeneous Behaviour of the Spatial Distribution of Macrospicules. Journal of Astrophysics and Astronomy, 36 (1). pp. 103-109. ISSN 0250-6335
Abstract
In this paper the longitudinal and latitudinal spatial distribution of macrospicules is examined. We found a statistical relationship between the active longitude determined by sunspot groups and the longitudinal distribution of macrospicules. This distribution of macrospicules shows an inhomogeneity and non-axysimmetrical behaviour in the time interval from June 2010 until December 2012 covered by observations of the Solar Dynamic Observatory (SDO) satellite. The enhanced positions of the activity and its time variation has been calculated. The migration of the longitudinal distribution of macrospicules shows a similar behaviour as that of the sunspot groups.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © Year Indian Academy of Sciences. This is an author produced version of a paper subsequently published in Journal of Astrophysics and Astronomy. Uploaded in accordance with the publisher's self-archiving policy. |
Keywords: | Active longitude; macrospicules |
Dates: |
|
Institution: | The University of Sheffield |
Academic Units: | The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield) |
Depositing User: | Symplectic Sheffield |
Date Deposited: | 16 Nov 2016 14:59 |
Last Modified: | 16 Nov 2016 15:06 |
Published Version: | http://doi.org/10.1007/s12036-015-9316-2 |
Status: | Published |
Publisher: | Indian Academy of Sciences |
Refereed: | Yes |
Identification Number: | 10.1007/s12036-015-9316-2 |
Related URLs: | |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:106785 |